# SDR DALA1219013120

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT +Y1292 AT FR 66 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=2.0" W=1.5"D=.062" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  PAINTED FASTENERS IAW A319 SRM 51-75-12.
